# SDR SOKF20211108003

- Difficulty date: November 7, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N493TA
- Make and model: Airbus A320-233
- Aircraft serial: 2917
- Aircraft time: 51,628 hours, 20,701 cycles
- Engine: Iae V2527EA5
- Engine time: 46,856 hours, 18,697 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF FROM SAL TO LAX THE AIRCRAFT REJECTED THE TAKE OF DUE TO UNRELIABLE SPEED CAPTAIN SIDE FOLLOWING TSM 34-13-00-810-998-B WAS PERFORMED CLEANING OF CAPTAIN, F/O AND STANDBY PITOT PROBE IN ACCORDANCE WIH AMM 34-10-00-170-004-A REV 58 PERFORMED FUNCTIONAL TEST OF ALTITUDE AND AIRSPEED DATA IAW AMM 34-13-00-720-009-B REV 58 TEST PASS OK. THE AIRCRAFT RETURNED TO NORMAL OPERATION.
